# SDR QXEA2010080300462

- Difficulty date: July 30, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 21,854 hours, 22,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT F/A REPORTS "HOT" ODOR IN CABIN - FLIGHT DECK CREW SMELLED SAME BUT NOT AS STRONG - INITIATED DIVERSION & INITIATED FIRE/SMOKE CK LIST. GOT CABIN PACK, NR 1 BLEED & RECIRC FAN TURNED OFF. CFR CALLED LANDING UNEVENTFUL. CHECKED PSU BALLASTS AND ASSOCIATED WIRING, ENG LIP HEATERS, AFT GALLEY CEILING PANELS CHECKED BEHIND PANELS, BLEEDS, PACKS, RECIRC FAN, W/S HEAT, PITOT HEAT, ACM AREA, ALL CHECKED FOR DEFECTS AND/OR ODORS, NONE NOTED. PERFORMED CHECK FLIGHT.  OK.  RETURNED TO SERVICE. NO PARTS REPLACED.
